# SDR SWAA2021081188555

- Difficulty date: June 27, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480 Rbl28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT FASTENER HOLE BEHIND FCB AFT SCUFF PLATE; BS 480 +6; RBL 28; WL 153 (MARKED) ; / [01] REMOVED 1 NUT PLATE AT BS 480 +6; RBL 28; WL 153 TO FOM IAW SRM 51-40-02; [02] REMOVED CORROSION AT FUSELAGE SKIN AT FASTENER HOLE BEHIND FCB AFT SCUFF PLATE; BS 480 +6; RBL 28; WL 153 IAW SRM 53-00-01-1A-1; [03] VERIFIED; [04] VERIFIED CORROSION REMOVAL; [05] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.078' ADJACENT TO 0.080'. EQUIP ID#: ATS2031 S/N: 170515011; [06] HFEC INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [07] HFEC INSPECTED OPEN HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [08] BLENDED AREA MEASURED: L-1';W-1';D-0.002' IAW SRM 53-00-01-1A-1; [09] VERIFIED; [10] VERIFIED STEP 8; [11] BLENDED AREA FOUND TO BE IN LIMITS PER SRM 53-00-01-1A-6 AND APPLIED CHEMICAL CONVERSION COATING TO FUSELAGE SKIN PER AMM 51-21-41-370-802.; [12] VERIFIED; [13] VERIFIED BLENDED AREA FOUND TO BE IN LIMITS PER SRM 53-00-01-1A-6 AND APPLIED CHEMICAL CONVERSION COATING TO FUSELAGE SKIN PER AMM 51-21-41-370-802.; [14] UPON INVESTIGATION BLENDED AREA FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO THE CARGO DOOR CUTOUT. ENGINEERING ATTACHED; [22] DAMAGE WAS REPAIRED PER EA 21-153-01900 REV A;
